MathSciNet Relay Station
MathSciNet bibliographic data
MR400212 (53 #4047) 55C30 (32M10)
Berstein, Israel On the Lusternik-Schnirelmann category of Grassmannians. Math. Proc. Cambridge Philos. Soc. 79 (1976), no. 1, 129–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement